# SDR DALA13023230948

- Difficulty date: May 16, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N948DL
- Make and model: Doug MD-88
- Aircraft serial: 49879
- Aircraft time: 61,819 hours, 46,584 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 237
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BS 237, L18L  DENTED.    FABRICATED DOUBLER, INSTALLED REPAIR PARTS IAW SRM 51-30-2, 53-04-5, PARA 4, 53-04-5 FIG 5, 51-10-3 & PSM 900-5-1, NR 4. THIS IS A CLASS 2 REPAIR IAW SRM 53-04-5, FIG 5 INSPECTION REQUIREMENTS IAW 53-04-5, TABLE 2.
